MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 8-18" (45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 8-18" (45CM) 4-0 BLK; SUTURE, NONABSORBABLE, SILK
Model Number M104T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown neurosurgery procedure on (b)(6) 2020 and the suture was used.The suture was detached from the needle easily during suturing on the dura mater.It was not a control release needle.There were no patient consequences were reported.

Brand Name
SILK SUTURE 8-18" (45CM) 4-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9876708
Report Number2210968-2020-02340
Device Sequence Number11609116
Product Code GAP
UDI-Device Identifier10705031045026
UDI-Public10705031045026
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberM104T
Device Catalogue NumberM104T
Device Lot NumberPHZ997
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/25/2020
Patient Sequence Number1